# SDR 96FDEA00351

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE REAR, UPPER AND LOWER SPAR CHORDS, FOUND 870 BULKHEAD WEB HAS CORROSION, LBL TO RBL 70 WL 174 TO 140.  REMOVED AND REPLACED 870 BULKHEAD WEB.
